# SDR UPS00832167

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  AFT CARGO BAY,  CORROSION ON UPPER FWD FLOORBEAM FLANGE AT FS 1540 RBL 50.     REMOVED CORRODED SECTION OF FLOORBEAM FLANGE IAW REO G07207. ALODINED & PRIMED IAW DC8 SRM 51-1-8. PERFORMED HFEL IAW NAT SRM 06-10-01.001.  NO  CRACKS NOTED AT THIS TIME, FABRICATE REPAIR ANGLE IAW REO G0720 7. I NSTALLED REPAIR ANGLE IAW REO G07207.
